# SDR SWAA982318

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CHAFING DAMAGE ON WEB AT BS 535, BL 53, WL 175.  REMOVED AND REPLACED PER BOEING SRM.
